# SDR AALA201911209018

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 14,720 hours, 5,631 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 16490701
- Condition: Failed
- Location: Extract
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS EXTRACT FAN FAILED DURING CLIMB. ACCOMPLISHED ECAM PROCEDURES, ELECTRICAL SMELL DISSIPATED. MAINTENANCE REMOVED & REPLACED EXTRACT FAN IAW AMM 21-26-51.
